Drug Allergy - Experience

The eMedicineHealth doctors ask about Drug Allergy.
What drug(s) are you allergic to, and what type of reaction do you experience?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users. (Optional)

Screen Name: *

Gender of Patient: Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to eMedicineHealth, you grant eMedicineHealth permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. eMedicineHealth will not pay you for your Submission. You represent that you have all rights necessary for eMedicineHealth to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!

I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

Please select the black square:

See what others are saying

Published: July 14

Three or four days back I got fever and body pain. I consulted a local doctor. He prescribed three types of medicines. When I took this, the very next day onwards my eyes have been reddish and watery. I have pain also. Next day my mouth and pharynx are raw and I can’t eat anything. Including my tongue, the outside layer is totally gone. Unfortunately, my fever increased and now it has changed to malaria, typhoid and urine infection too. Now I am under treatment but still allergy symptoms (mouth and eye) are going on..

Published: April 19

I have taken simvastatin for years. I have had two mild allergic reactions in the past, but yesterday was really scary. My whole body started itching, and it was very painful to touch. I found it very difficult to breath. In fact, I was gasping for breath. Plus, I had bloody diarrhea..